# SDR CA180222015

- Difficulty date: February 16, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 43,504 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 114820021651
- Condition: Damaged
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PUSH BACK IN YUL, DUE TO ICY CONDITION NOSE STEERING EXCEEDED NOSE GEAR STEERING LIMIT AND DAMAGE TO STEERING BUNGEE, SHIMMY DAMPER, GUIDE AND ALIGNMENT BRACKET.  ALL THE DAMAGED PARTS HAVE BEEN REPLACED INCLUDING NOSE GEAR ASSEMBLY FOR FIX.  (TC NR 20180222015).
